# SDR HEEA080511

- Difficulty date: July 29, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2148K
- Make and model: Bell 412
- Aircraft serial: 36001
- Aircraft time: 16,829 hours
- Engine: Pwa PT6T3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 312320301
- Part serial: 14A552
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

BLEED VALVE PRODUCING CONSTANT TORQUE SURGES IN FLIGHT.
